# SDR TWAA9711001

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- Engine: Pwa JT8D9
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 811131
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 322 - DURING CLIMB, THE NR 2 ENGINE, S/N 3994 INDICATED HIGH OIL PRESSURE.  REMOVED AND REPLACED OIL PRESSURE RELIEF VALVE, MFG P/N 811131, MANUFACTURED BY PWA.  OPERATIONAL CHECK NORMAL.  (M)
